Alert archive / Utah / Wind Advisories in 2014

Wind Advisory 24, NWS Salt Lake City, UT

June 26, 2014

NWS Salt Lake City, UT issued this wind advisory at Jun 26, 2014, 2:41 AM MDT. It took effect at Jun 26, 2014, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2014, 2:41 AM MDT (08:41 UTC)
In effect from
Jun 26, 2014, 12:00 PM MDT
Expired
Jun 26, 2014, 6:59 PM MDT
In force
7 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS75 KSLC 260841
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
241 AM MDT THU JUN 26 2014

UTZ013-020-021-262300-
/O.NEW.KSLC.WI.Y.0024.140626T1800Z-140627T0400Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
241 AM MDT THU JUN 26 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING.

* AFFECTED AREA...THE GLEN CANYON RECREATION AREA INCLUDING LAKE
  POWELL...SOUTH CENTRAL UTAH AND THE SAN RAFAEL SWELL.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 55 MPH.

* TIMING...DEVELOPING MIDDAY AND STRENGTHENING THROUGH THE
  AFTERNOON...LASTING WELL INTO THE EVENING.

* IMPACTS...THESE WINDS WILL CREATE UNSAFE BOATING CONDITIONS ON
  LAKE POWELL. AREAS OF BLOWING DUST MAY CAUSE LOW VISIBILITIES
  FOR TRAVELERS. STRONG CROSS WINDS ARE FORECAST FOR NORTHWEST TO
  SOUTHEAST ROUTES...WITH A HEIGHTENED DANGER FOR HIGH PROFILE
  VEHICLES. WIND SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ518-262300-
/O.NEW.KSLC.WI.Y.0024.140626T1800Z-140627T0400Z/
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...LOA...PANGUITCH...BRYCE CANYON
241 AM MDT THU JUN 26 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING.

* AFFECTED AREA...THE SOUTHERN UTAH MOUNTAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH SOME GUSTS EXCEEDING 60 MPH.

* TIMING...DEVELOPING MIDDAY AND STRENGTHENING THROUGH THE
  AFTERNOON...LASTING WELL INTO THE EVENING.

* IMPACTS...STRONG CROSS WINDS ARE FORECAST FOR NORTHWEST TO
  SOUTHEAST ROUTES...WITH A HEIGHTENED DANGER FOR HIGH PROFILE
  VEHICLES. WIND SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED. MOTORISTS IN THE
ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS
WHICH CAN MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI/MERRILL

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
877 
WWUS75 KSLC 262152
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
352 PM MDT THU JUN 26 2014


UTZ013-020-021-270400-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-140627T0400Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
352 PM MDT THU JUN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...THE GLEN CANYON RECREATION AREA INCLUDING LAKE 
  POWELL...SOUTH CENTRAL UTAH AND THE SAN RAFAEL SWELL. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 45 MPH.

* TIMING...DEVELOPING MIDDAY AND STRENGTHENING THROUGH THE 
  AFTERNOON...LASTING WELL INTO THE EVENING. 

* IMPACTS...THESE WINDS WILL CREATE UNSAFE BOATING CONDITIONS ON 
  LAKE POWELL. AREAS OF BLOWING DUST MAY CAUSE LOW VISIBILITIES 
  FOR TRAVELERS. STRONG CROSS WINDS ARE FORECAST FOR NORTHWEST 
  TO SOUTHEAST ROUTES...WITH A HEIGHTENED DANGER FOR HIGH 
  PROFILE VEHICLES. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA
LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR
PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE
THEIR OUTINGS UNTIL THE WINDS SUBSIDE.

&&

$$

UTZ518-270400-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-140627T0400Z/
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...LOA...PANGUITCH...BRYCE CANYON
352 PM MDT THU JUN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

* AFFECTED AREA...THE SOUTHERN UTAH MOUNTAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 45 MPH.

* TIMING...DEVELOPING MIDDAY AND STRENGTHENING THROUGH THE 
  AFTERNOON...LASTING WELL INTO THE EVENING. 

* IMPACTS...STRONG CROSS WINDS ARE FORECAST FOR NORTHWEST TO 
  SOUTHEAST ROUTES...WITH A HEIGHTENED DANGER FOR HIGH PROFILE 
  VEHICLES. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
40 MPH OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED. MOTORISTS IN
THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS
WHICH CAN MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
717 
WWUS75 KSLC 270059
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
659 PM MDT THU JUN 26 2014


UTZ013-020-021-518-270200-
/O.CAN.KSLC.WI.Y.0024.000000T0000Z-140627T0400Z/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG...LOA...PANGUITCH...BRYCE CANYON
659 PM MDT THU JUN 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. BREEZY WEST TO SOUTHWEST WINDS WILL CONTINUE INTO
THE EVENING HOURS...HOWEVER WINDS WILL REMAIN BELOW ADVISORY
CRITERIA. 



$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 25, 9:31 PM MDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 25, 9:31 PM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
931 PM MDT WED JUN 25 2014

.SYNOPSIS...A RELATIVELY COLD FOR LATE JUNE PACIFIC TROUGH WILL
MOVE THROUGH THE NORTHERN ROCKIES THURSDAY AND FRIDAY. THE
ASSOCIATED COLD FRONT WILL PUSH SOUTHEAST THROUGH MUCH OF UTAH ON
THURSDAY. A WARMING AND DRYING TREND WILL BEGIN OVER THE WEEKEND
AND CONTINUE WELL INTO NEXT WEEK.

&&

.DISCUSSION...A WEAK WEATHER DISTURBANCE MOVING ACROSS NORTHWEST
UTAH AT TIME CONTINUES TO GENERATE HIGH-BASED CONVECTION AT MID-
EVENING. STRONG MICROBURST WINDS HAVE BEEN REPORTED NEAR THE
NEVADA BORDER. THIS THREAT OF STRONG WINDS WILL LIKELY PERSIST
UNTIL CONVECTION DISSIPATED SHORTLY AFTER MIDNIGHT.

THE UNSEASONABLY COOL UPPER TROUGH OVER THE PACIFIC NORTHWEST
THIS EVENING WILL CONTINUE ON AN EAST-NORTHEAST TRACK ACROSS THE
NORTHERN ROCKIES AND GREAT BASIN THURSDAY THROUGH EARLY FRIDAY.
THE ASSOCIATED SURFACE COLD FRONT WILL REACH NORTHWEST UTAH BY
EARLY THURSDAY...THEN SWEEP ACROSS THE STATE BY LATE THURSDAY
NIGHT. SOLID LOW-LEVEL COLD ADVECTION ACROSS NORTHERN/CENTRAL UTAH
BEHIND THE FRONT WILL SERVE TO BRING TEMPS DOWN A GOOD 10 DEGREES
THURSDAY...WITH AN ADDITIONAL 5 TO 10 DEGREES COOLING ON FRIDAY.
MODEL GUIDANCE SHOWING GOOD COVERAGE OF PRECIP IN THE COOLER AIR
ASSOCIATED WITH THE UPPER TROUGH. SUSPECT THAT GUIDANCE MAY BE A
LITTLE WEAK WITH THE COVERAGE AND QPFS AS THE DYNAMIC LIFT WITH
THE TROUGH SHOULD BE SOLID AND THE FORECAST PWAT VALUES ARE
SOMEWHAT ELEVATED AT /.75 - .95/ INCHES.

TRAILING SHORTWAVES ON FRIDAY WILL FIND PLENTY OF RESIDUAL
MOISTURE TO WORK WITH FRIDAY AFTERNOON. ISOLATED OR EVEN SCATTERED
CONVECTION SHOULD FORM OVER THE HIGHER NORTHERN/CENTRAL UTAH
TERRAIN DURING THE AFTERNOON...WITH THIS ACTIVITY DYING OFF
FAIRLY QUICKLY WITH THE LOSS OF DAYTIME HEATING FRIDAY EVENING.

A ZONAL FLOW ACROSS THE BASIN WITH A SLIGHT INCREASE IN HEIGHTS
SHOULD LEAD TO A MODEST WARMING TREND OVER THE WEEKEND. THIS
WARMING TREND WILL CONTINUE WELL INTO NEXT WEEK AS A MORE TYPICAL
SUMMER-LIKE UPPER RIDGE FORMS OVER THE REGION.

&&

.AVIATION...A WEAK UPPER DISTURBANCE MOVING EAST ACROSS NORTHERN
UTAH TONIGHT WILL MAINTAIN A FEW HIGH-BASED SHOWERS AT LEAST
THROUGH AROUND 08Z. NOT LOOKING AT A DIRECT IMPACT TO THE KSLC
TERMINAL AS MOST OF THE ACTIVITY SHOULD REMAIN ACROSS THE FAR
NORTH. VFR CONDITIONS WILL PREVAIL WITH CEILINGS GENERALLY ABOVE
12 KFT THROUGH EARLY THURSDAY MORNING.

OUTFLOW WINDS FROM LOCAL SHOWER ACTIVITY COULD BRING A BRIEF
SHIFT IN WINDS TO THE NORTH AGAIN AFTER MIDNIGHT. OTHERWISE
PREVAILING WINDS WILL WORK AROUND TO THE SOUTH-SOUTHEAST BETWEEN
03-04Z.

&&

.FIRE WEATHER...A VIGOROUS STORM SYSTEM THURSDAY WILL ENHANCE
ALREADY ELEVATED WINDS ACROSS THE WESTERN AND SOUTHERN VALLEYS.
THESE WINDS COUPLED WITH VERY LOW RH VALUES WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS WHERE FUELS ARE CURED. WILL MAINTAIN
ALL EXISTING RED FLAG WARNING CURRENTLY IN EFFECT ACROSS UTAH.
ISOLATED TO SCATTERED CONVECTION WILL OCCUR THURSDAY AFTERNOON
AND EVENING OVER NORTHERN UTAH AND THROUGH THE CENTRAL MOUNTAINS.
MINIMAL WETTING RAINS ARE EXPECTED...WITH THE PRIMARY IMPACT BEING
STRONG MICROBURST WINDS AND SCATTERED LIGHTNING STRIKES.

A COOLER AND SLIGHTLY MORE MOIST REGIME WILL SETTLE IN TO THE REGION
FRIDAY...FOLLOWED BY HIGH PRESSURE BUILDING INTO THE REGION
BEGINNING THIS WEEKEND. THE RESULTANT WARMING TREND WILL CONTINUE
WELL INTO NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON TO 11 PM MDT THURSDAY FOR UTZ489>491.

     RED FLAG WARNING UNTIL 11 PM MDT THURSDAY FOR UTZ495>498.

WY...NONE.
&&

PUBLIC...CONGER
FIRE WEATHER...
AVIATION...

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 25, 5:27 AM MDT, 21 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
527 AM MDT WED JUN 25 2014

UTZ001>016-019>021-517-518-WYZ021-261230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
527 AM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED HIGH-BASED SHOWERS ARE EXPECTED TO DEVELOP AGAIN OVER
MAINLY THE HIGH TERRAIN OF NORTHERN UTAH THIS AFTERNOON. THESE
WILL LIKELY BE ACCOMPANIED BY BRIEF MICROBURST WINDS WITH GUSTS
OVER 40 MPH.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN SOUTHERN UTAH
TODAY AS DRY CONDITIONS PERSIST AND SOUTHWEST WINDS INCREASE
AHEAD OF THE NEXT WEATHER DISTURBANCE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM ARRIVING ON THURSDAY WILL PUSH A COLD FRONT INTO
NORTHERN UTAH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP OVER NORTHERN AND CENTRAL UTAH NEAR THE FRONT...SOME
OF WHICH COULD PRODUCE STRONG GUSTY WINDS.

MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR
SOUTHERN UTAH ON THURSDAY AS WINDS CONTINUE TO INCREASE AHEAD OF
AND NEAR THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 25, 10:02 PM MDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1002 PM MDT WED JUN 25 2014

UTZ002-005-007-260445-
NORTHERN WASATCH FRONT UT-GREAT SALT LAKE DESERT AND MOUNTAINS UT-
WASATCH MOUNTAINS I-80 NORTH UT-
1002 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND NORTHERN
BOX ELDER COUNTIES UNTIL 1045 PM MDT...

AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS MOVING NORTHEAST AT 35 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SNOWVILLE...HOWELL...PARK VALLEY...PORTAGE...ROSETTE...STANDROD...
LOCOMOTIVE SPRINGS...CURLEW JUNCTION AND WASHAKIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

STRONG WINDS WITH THESE SHOWERS MAY OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4128 11298 4164 11388 4198 11350 4200 11212
TIME...MOT...LOC 0400Z 214DEG 49KT 4156 11319

MERRILL
Local storm report, Jun 25, 11:02 PM MDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1102 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
06/25/2014  M68 MPH          TOOELE             UT   AWOS

            KENV WENDOVER AWOS 4236 FT

&&

ROGOWSKI
Local storm report, Jun 25, 11:06 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1106 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
06/25/2014  M68.00 MPH       TOOELE             UT   AWOS

            KENV WENDOVER AWOS 4236 FT

&&

ROGOWSKI
Local storm report, Jun 25, 11:15 PM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1115 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
06/25/2014  M68.00 MPH       TOOELE             UT   AWOS

            KENV WENDOVER AWOS 4236 FT

1105 PM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
06/25/2014  M60.00 MPH       TOOELE             UT   MESONET

            DPG17 4125 FT

&&

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:02 PM MDTSpecial Weather StatementSLCBox Elder43 min

Nearby

Wind Advisories in Utah, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.